| Catalog Number |
4004C1030 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, an investigation cannot be performed.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using penumbra coil 400s (pc400s).During the procedure, while attempting to advance a pc400 into a non-penumbra microcatheter, the physician experienced resistance at the hub of the microcatheter and the pc400 would not advance further.Therefore, the pc400 was removed.The procedure was completed using additional pc400s and the same microcatheter.There was no report of an adverse effect to the patient.